2014年主要论著
来源:bat365官网登录入口 时间:2016-02-27 点击数:
序号
|
作者
|
论文题目
|
发表刊物
|
级别
|
发表时间
|
41
|
胡黎莉
|
A note on the characterization of potentially K_{r+1}-P_k-graphic Sequences
|
Utilitas Mathematica
|
SCI 4区
|
2014,93卷
|
42
|
胡黎莉
|
characterizing C_6+P_2-graphic sequences
|
数学季刊
|
核心
|
2014,第2期
|
43
|
吴晓霞(1)
|
Height Probabilities in the Abelian Sandpile Model on the Generalized Trees
|
Ars Combinatoria
|
SCI4区
|
117(2014), 191-216.
|
44
|
吴晓霞(1)
|
Avalanche sizes of the Abelian sandpile model on unicyclic graphs
|
Journal of Mathematical Study(数学研究)
|
非硕士点学报
|
46(2013),319-332
|
45
|
张静(1)
|
A note on the remainders of rectifiable spaces
|
Bulletin of the Iranian Mathematical Society
|
SCI4区
|
2014年第6期
|
46
|
张静(1)
|
Cardinal invariants in locally Ti-minimal paratopological groups
|
Topology and its Applications
|
SCI4区
|
2014年第174卷
|
47
|
李长清
|
Some properties of intuitionstic fuzzy metric spaces
|
Journal of Computational Analysis and Applications
|
SCI 4区
|
2014年第4期
|
48
|
李长清(2)
|
协调映射下覆盖粗糙集的不变性质
|
山东大学学报(理学版)
|
核心
|
2014年第8期
|
49
|
李长清(2)
|
协调映射下一类覆盖上近似算子的不变性质
|
bet356官网手机app学报(自然科学版)
|
省级
|
2014年第4期
|
50
|
李长清(3)
|
Some problems of Arhangel’skii on diagonal-flexible spaces and rotoids
|
Topology and its Applications
|
SCI 4区
|
41730
|
51
|
廖淑娇(1)
|
Cost-Sensitive Attribute Reduction in Decision-Theoretic Rough Set Models
|
Mathematical Problems in Engineering
|
SCI4区
|
2014年875918
|
52
|
赖春晖(1)
|
Some open problems on cycles
|
Journal of Combinatorial Mathematics and Combinatorial Computing 91 (2014), 51-64
|
EI
|
2014年91卷
|
53
|
荣维坚
|
Soft connected spaces and soft paracompact spaces
|
International Journal of Applied Mathematics
|
EI
|
2013年第21期
|
54
|
荣维坚
|
整数分解问题下的基于证书数字签名方案
|
计算机工程与应用
|
核心
|
2014年第50卷第11期
|
55
|
冯晓霞 (1)
|
The polynomial representations for the matrix pair with the sum and product being equal without any constrained conditions
|
International Journal of Applied Mathematics and Statistics
|
EI
|
2013年20期
|
56
|
冯晓霞 (3)
|
矩阵的秩和非零特征值个数差的确定
|
吉林大学学报(理学版)
|
核心
|
2014年6期
|
57
|
冯晓霞(2)
|
基于NMI的织物疵点粗定位算法研究
|
bet356官网手机app学报(自)
|
省级
|
2014年1期
|
58
|
冯晓霞(4)
|
The further generalization on the inequalities for Hadamard products of any number of invertible Hermitian matrices
|
Journal of Inequalities and Applications
|
SCI 3区
|
41974
|
59
|
蔡萍
|
一维复Ginzburg-Landau方程的分岔及其精确行波解
|
厦门大学学报(自然科学版)
|
核心
|
2014年3月,第53卷第2期
|
60
|
蔡萍
|
混沌Van der Pol-Duffing 系统的线性状态反馈控制
|
湖南理工学院学报(自然科学版)
|
省级
|
2014 年3 月,第 27 卷第 1 期
|
上一页
[1]
[2]
[3]
[4]
[5]
[6]
下一页